# SDR 2004UALA00815

- Difficulty date: August 31, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 23,943 hours, 3,093 cycles
- Engine: Pwa PW4056
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Rotated
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON UPPER LINK TO WING ATTACH FITTING HAS ONE FASTENER THAT HAS ROTATED INBD VERTICAL FASTENER MOST AFT.  FASTENER REMOVED, HFEC OF HOLE AND NO DEFECTS NOTED.  BOLT REINSTALLED WITH RETAINED BOLT AND NEW NUT.
